American Journal of Modeling and Optimization
ISSN (Print): 2333-1143 ISSN (Online): 2333-1267 Website: http://www.sciepub.com/journal/ajmo Editor-in-chief: Dr Anil Kumar Gupta
Open Access
Journal Browser
Go

Content: Volume 4, Issue 1

Open AccessArticle
Modeling and Optimization of Dynamical Systems by Unconventional Spreadsheet Functions
American Journal of Modeling and Optimization. 2016, 4(1), 1-12. DOI: 10.12691/ajmo-4-1-1
Pub. Date: March 09, 2016Views: 25523Downloads: 23236Citations: 2
Open AccessArticle
An Optical and Electrical Modeling of Dye Sensitized Solar Cell: Influence of the Thickness of the Photoactive Layer
American Journal of Modeling and Optimization. 2016, 4(1), 13-18. DOI: 10.12691/ajmo-4-1-2
Pub. Date: March 09, 2016Views: 11426Downloads: 9266Citations: 1
Figure of 8
Open AccessArticle
Properties of the Distributions Generated by Mixing Weibull and Inverse Weibull Distributions with Zero Truncated Poisson
American Journal of Modeling and Optimization. 2016, 4(1), 19-28. DOI: 10.12691/ajmo-4-1-3
Pub. Date: May 03, 2016Views: 6707Downloads: 4765